Injection gone bad - Need help please!!

Discuss Injection gone bad - Need help please!! at the Steroid Forum; One thing to look out for is symptoms of the flu, that is the most likely sign its a pretty ...

Go Back   MESO-Rx > Anabolic Steroids > Steroid Forum


Reply
 
LinkBack Thread Tools Display Modes
  #11  
Old 12-06-2009, 02:29 PM
Veteran Member
 
Join Date: Oct 2009
Location: U.S.A.
Posts: 1,487
Default Re: Injection gone bad - Need help please!!

One thing to look out for is symptoms of the flu, that is the most likely sign its a pretty bad infection. Then I'd get to the dr right away. Also never use the same pin twice, big NO NO. Needles are cheap, so are syringes. And you can put 2ml into a muscle, the main task is DO NOT inject fast. Its not a race. Then just rub the area to spread the med. (Not super hard though)
Reply With Quote
  #12  
Old 12-06-2009, 02:54 PM
Michael Scally MD's Avatar
Doctor of Medicine
 
Join Date: Mar 2006
Location: Texas; Italy
Posts: 12,389
Default Re: Injection gone bad - Need help please!!

Quote:
Originally Posted by b4554 View Post
I have been juicing for probably months now and have a new problem. I usually shoot in my quads and sometimes am sore from it but this last time is a lot more than sore. I shot about 3/4 ml into the side of my right quad, half in one spot and half about a inch from the first site to spread it out a little. Now I have a large oval lump on my leg covering a large area over where I injected. It's probably 1 1/2" wide by 3 or a little more inches long and like 1/2 high. It was really painful the first day or two and now it is just kinda sore and tender. Problem is that it has been like 4 or 5 days and it hasn't gotten smaller.

1) What happened?
2) Will it eventually go away on its own?
3) Please dont just say "go see a doctor", I don't have insurance and no cash to go see one.
4) If I went to the hospital: could I get into trouble if I told them I was pinning AAS? What would they do? Just drain it with syringes?

Please anyone who can help me. Thank you!!!
Learning how to do an injection properly is important. Obviously, without doing an examination it is impossible to determine the exact problem. Taking that into consideration, there are a number of things to conclude from the problem.

The first that strikes me is the size of the swelling in relation to the injection volume. This gives me an indication that a vein might have been struck. Is there any bruising visible? What part of the quadriceps did you inject? An injection into the quadriceps, done properly, can easily absorb without much pain 2-3 CC. Be sure to use the Vastus Lateralis muscle.

The reason that the size might be larger in that many times an injection will take place between the fascia and muscle. This is where pain fibers reside. What was the needle size and length? This will make the size appear larger.

Infections do not occur immediately (assuming proper technique and sterile equipment). It will take days for one to begin. That the size and pain is decreasing are all good signs. As you are doing, keep an eye on the area, particularly for redness (erythema), worsening swelling, lymphadenopathy (swollen lymph glands), wound discharge, etc. Hallmark symptom to look for are fever, sweats, and chills.

At this time, I do not see a reason to go to the ER. They will not drain the area unless there is a very obvious reason. The first course will be antibiotics. If has been less than three days, wait.
__________________
HPTA Restoration (PCT/AIH) & AAS Cycles Consultations Available.

Email for free copy (pdf), "Anabolic Steroids - A Question of Muscle: Human Subject Abuses in Anabolic Steroid Research."

Email - [email protected]
Twitter - https://twitter.com/#!/michaelscally
Blog - http://michaelscally.blogspot.com/
FaceBook - https://www.facebook.com/profile.php?id=100000559797692
Post Cycle Therapy (PCT)/ Androgen Induced Hypogonadism (AIH) - https://www.facebook.com/groups/609337655745437/
Reply With Quote
Sponsored Links
  #13  
Old 12-06-2009, 03:32 PM
Michael Scally MD's Avatar
Doctor of Medicine
 
Join Date: Mar 2006
Location: Texas; Italy
Posts: 12,389
Default FYI: Intramuscular Injection Technique

__________________
HPTA Restoration (PCT/AIH) & AAS Cycles Consultations Available.

Email for free copy (pdf), "Anabolic Steroids - A Question of Muscle: Human Subject Abuses in Anabolic Steroid Research."

Email - [email protected]
Twitter - https://twitter.com/#!/michaelscally
Blog - http://michaelscally.blogspot.com/
FaceBook - https://www.facebook.com/profile.php?id=100000559797692
Post Cycle Therapy (PCT)/ Androgen Induced Hypogonadism (AIH) - https://www.facebook.com/groups/609337655745437/
Reply With Quote
  #14  
Old 10-19-2010, 01:10 PM
Junior Member
 
Join Date: Oct 2010
Posts: 3
Default Re: Injection gone bad - Need help please!!

Quote:
Originally Posted by TrainHard2 View Post
They 'll put you on a broad spectrum antibiotic.
Now I know this is an old thread an appreciate TrainHard2's knowledge, maybe it's because I'm from the UK and medicine is different here etc but to my knowledge, and the practising doctor I saw, a broad spectrum anti biotic isn't what to use atall. Infact, a narrow spectrum antibiotic such as Flucloxacillin is to be used as it targets skin infections etc.

I used Augmentin 375mg (Broad spectrum) and it did nothing for my swollen quad, I went to the hospital and had a check up, got given some Flucloxacillin (Narrow spectrum) for free and it did wonders. The doctor was baffled about the fact someone recommended a broad spectrum antibiotic aswell. I know this is an old post but thought it relevent to update it with some very helpful information. My lump swelled to the height and width of a tennis ball after 2 days, then on the fourth day, it had calmed down and fired up again by the fifth so I ran antibiotics. It was red, hot to the touch and painful to weight bare and to touch. If you pin, aspirate and your in a vein and re-pin with the same needle, you can cause damage to the skin and everything that needle passes through as it is blunt after the first use. This is what caused my swelling but i used it 3 times. 1st - hit a nerve, 2nd - hit a vein- 3rd was fine

Hope this helps guys and for future reference, don't get scared with a lump around the injection site, I read horror stories about abcesses all the time but to let it get to such a severe stage you must be dumb and lack hygiene.

NO PAIN NO GAIN THOUGH LADIES ;P
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 02:19 PM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.